# SDR 2002UALA00351

- Difficulty date: March 1, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 15,701 hours, 1,909 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EEL CEILING LIGHTS INOP ROW 39 RIGHT SIDE, ROW 23 RIGHT SIDE, ABOVE LAV 102.  REPLACED LAMP.
